# SDR 96FDEA00880

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1518338
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0555 AND 024, CORROSION AT BS 620 FLOOR BEAM WL 208 LBL 17 TO 51.  *S/D* REPAIRED FLOOR BEAM BS 620 WL 208 RBL 15 TO LBL 51 PER FEDEX SRM 53-10-8.
